# SDR REXA2021082400601

- Difficulty date: June 24, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302035
- Condition: Corroded
- Location: Bs 1000-1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL9 HAS MULTIPLE SPOTS OF CORROSION FROM F.S. 1000.00 TO F.S. 1098.00. - REMOVED VAPOR BARRIER ATTACHED TO FLOOR BEAM AT LBL9 FROM FS 1000 TO  FS 1098 FOR ACCESS TO CORROSION. INSTALLED 12EA NEW NUTPLATES IAW CRJ 900 SRM 51-42-15-001-001-A01.  PERFORMED UT THICKNESS MEASUREMENTS OF REWORKED AREAS IAW CRJ 900 NDTM PART 1, 51-20-004-270-A01. FOUND LOWEST REMAINING THICKNESS TO BE .041 OR GREATER. ENGINEERING NOT REQ. REPAIRED IAW CRJ900 SRM 53-00-41-201-001-A03. REMOVED CORROSION AT LBL 9 FROM FS 1000.00 TO FS 1098.00 IAW CRJ 900 SRM 51-21-06-001-001-A01. FABRICATED, LOCATED AND DRILLED FLOOR BEAM SECTION FROM FS 1005.5-1064 IAW BOMBARDIER REO 670-53-00-029, REV.A 8/31/10, FIG. 13. PERFORMED EDDY CURRENT INSPECTION OF CUTLINE EDGES IAW BOMBARDIER REO 670-53-00-020, REV.A DATED 8/31/10, STEP 3. NO INDICATIONS NOTED AT THIS TIME. LOCATED SPLICES AND COUNTERSUNK NUTPLATE RIVET HOLES IAW CRJ 900 SRM 53-00-41-201-001-A03 AND REO 670-53-00-029. PAINTED FLOOR BEAM LBL 9 SECTOR IAW CRJ 900 SRM 51-25-00-001-001-A01. INSTALLED FLOOR BEAM, SPLICES AND REPAIR PARTS IAW CRJ 900 SRM 53-60-41-201-001-A03.
